Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had miscarriage and missing periods. Having unprotected sex. Vaginal scan done. Am I pregnant?

I had a miscarriage 6wks a go, I have nt a period since then but we have been having unprotected intercourse regularly, we have been actively trying, I went for a vaginalg scan on wed to make sure everything has came away they noticed I had thickened on one side of my womb that was nt there before, I am wondering if that is the start of another pregnancy
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the chances of conception is very unlikely let me tell you that with the changing of life style now the clinical symptom of pregnancy no more remained the confirmative, and the best way to confirm this is ultrasonography test, take care and have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor